Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Invertible composition operators on $ L^{2}(\lambda )$

Author: Raj Kishor Singh
Journal: Proc. Amer. Math. Soc. 56 (1976), 127-129
MSC: Primary 47B37
MathSciNet review: 0399938
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {C_\phi }$ be a composition operator on $ {L^2}(\lambda )$, where $ \lambda $ is a $ \sigma $-finite measure defined on the Borel subsets of a standard Borel space. In this paper a necessary and sufficient condition for the invertibility of $ {C_\phi }$ is given in terms of invertibility of $ \phi $. Also all invertible composition operators on $ {L^2}({\mathbf{R}})$ induced by monotone continuous functions are characterised.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37

Retrieve articles in all journals with MSC: 47B37

Additional Information

Keywords: Composition operators, standard Borel space, measurable transformations, Cantor function, monotone continuous function
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society